# SDR GRAA9646

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1070T
- Make and model: Doug DC-9-15
- Aircraft serial: 45784
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 363634
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE AT RNO, DISCOVERED THAT THE EMERGENCY FLOOR LIGHT BESIDE ROW 6, WAS INOPERATIVE.  MAINTENANCE RESECURED THE LAMP.  AN OPERATIONAL CHECK OF THE EMERGENCY FLOOR LIGHT SYSTEM WAS PERFORMED.  NO DEFECTS WERE NOTED.  OPERATIONALLY CHECKED NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
